# SDR AALA201706159025

- Difficulty date: May 30, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112191203
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R1 DOOR SILL UNDER BOTH FORWARD AND AFT GIRT BAR FITTINGS AT STRINGER 23R BETWEEN FRAMES 16 AND 20.  REPLACED THE FITTINGS IAW SRM 51-72-11, AND DRAWING D53110339.
